# SDR DALA2025060304239

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1001217) CRACK OF 0.180IN ON INNER CORNER RADIUS OF NO. 1 RH WINDOW FRAME. FRAME WAS REPAIRED PER ERA 619132-14ADTR REV. A.
